# SDR DXTA200803102

- Difficulty date: June 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

DEPARTED PDX RAISED GEAR FOLLOWED BY LOUD BANG, VIOLENT SHAKING.  INDICATIONS WERE RED UNLOCK LT AND NOSE WHEEL GREEN LT.  SERVICED NOSE STRUT WITH FLUID AND AIR.  ADJUSTED NOSE LT AND RT LANDING GEAR SQUAT SWITCHES.  GEAR SWING AND OPERATIONAL CHECKS SATISFACTORY. WORK WAS ACCOMPLISHED IAW MM 32-20-00 AND 32-60-00.
